Home > Research > Publications & Outputs > Concomitants of extremes.
View graph of relations

Concomitants of extremes.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>1998
<mark>Journal</mark>Advances in Applied Probability
Issue number1
Number of pages19
Pages (from-to)197-215
Publication StatusPublished
<mark>Original language</mark>English


The influence of bivariate extremal dependence on the limiting behaviour of the concomitant of the largest order statistic is examined. Our approach is to fix the marginal distributions and derive a general tail characterisation of the joint survivor function. From this, we identify the normalisation required to obtain the limiting distribution of the concomitant of the largest order statistic, obtain its tail form, and investigate the limiting probability that the vector of componentwise maxima occurs as an observation of the bivariate process. The results are illustrated for a range of extremal dependence forms.